Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

The Bi-Lipschitz equisingularity of essentially isolated determinantal singularities (2018)

  • Authors:
  • USP affiliated authors: GRULHA JUNIOR, NIVALDO DE GÓES - ICMC
  • USP Schools: ICMC
  • DOI: 10.1007/s00574-017-0067-3
  • Subjects: SINGULARIDADES
  • Keywords: Bi-Lipschitz equisingularity; Essentially isolated determinantal singularities; 1-unfoldings; Finite determinacy; Canonical vector fields
  • Agências de fomento:
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s00574-017-0067-3 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green
    Versões disponíveis em Acesso Aberto do: 10.1007/s00574-017-0067-3 (Fonte: Unpaywall API)

    Título do periódico: Bulletin of the Brazilian Mathematical Society, New Series

    ISSN: 1678-7544,1678-7714

    • Melhor URL em Acesso Aberto:
      • Página do artigo
      • Link para o PDF
      • Evidência: oa repository (via OAI-PMH title and first author match)
      • Licença:
      • Versão: submittedVersion
      • Tipo de hospedagem: repository


    • Outras alternativas de URLs em Acesso Aberto:
        • Página do artigo
        • Link para o PDF
        • Evidência: oa repository (via OAI-PMH title and first author match)
        • Licença:
        • Versão: submittedVersion
        • Tipo de hospedagem: repository


    Informações sobre o Citescore
  • Título: Bulletin of the Brazilian Mathematical Society

    ISSN: 1678-7544

    Citescore - 2017: 0.42

    SJR - 2017: 0.406

    SNIP - 2017: 0.497


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC2866307-10PROD-2866307
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      SILVA, Thiago F. da; GRULHA JÚNIOR, Nivaldo de Góes; PEREIRA, Miriam S. The Bi-Lipschitz equisingularity of essentially isolated determinantal singularities. Bulletin of the Brazilian Mathematical Society : New Series, New York, Springer, v. 49, n. 3, p. Se 2018, 2018. Disponível em: < http://dx.doi.org/10.1007/s00574-017-0067-3 > DOI: 10.1007/s00574-017-0067-3.
    • APA

      Silva, T. F. da, Grulha Júnior, N. de G., & Pereira, M. S. (2018). The Bi-Lipschitz equisingularity of essentially isolated determinantal singularities. Bulletin of the Brazilian Mathematical Society : New Series, 49( 3), Se 2018. doi:10.1007/s00574-017-0067-3
    • NLM

      Silva TF da, Grulha Júnior N de G, Pereira MS. The Bi-Lipschitz equisingularity of essentially isolated determinantal singularities [Internet]. Bulletin of the Brazilian Mathematical Society : New Series. 2018 ; 49( 3): Se 2018.Available from: http://dx.doi.org/10.1007/s00574-017-0067-3
    • Vancouver

      Silva TF da, Grulha Júnior N de G, Pereira MS. The Bi-Lipschitz equisingularity of essentially isolated determinantal singularities [Internet]. Bulletin of the Brazilian Mathematical Society : New Series. 2018 ; 49( 3): Se 2018.Available from: http://dx.doi.org/10.1007/s00574-017-0067-3

    Referências citadas na obra
    Ament, D.A.H., Nuño-Ballesteros, J.J., Oréfice-Okamoto, B., Tomazella, J.N.: The Euler obstruction of a function on a determinantal variety and on a curve. Bull. Braz. Math. Soc. (N.S.) 47(3), 955–970 (2016)
    Bruce, J.W.: Families of symmetric matrices. Mosc. Math. J. 3(2), 335–360 (2003)
    Bruns, W., Vetter, U.: Determinantal Rings. Springer, New York (1998)
    Damon, J.: The unfolding and determinancy theorems for subgoups of $${\cal{A}}$$ A and $${\cal{K}}$$ K . Memoirs of the American Mathematical Society, Providence (1984)
    Damon, J., Pike, B.: Solvable groups, free divisors and nonisolated matrix singularities II: vanishing topology. Geom. Topol. 18(2), 911–962 (2014)
    Ebeling, W., Gusein-Zade, S.M.: On indices of 1-forms on determinantal singularities. Proc. Steklov Inst. Math. 267(1), 113–124 (2009)
    Frühbis-Krüger, A., Neumer, A.: Simple Cohen–Macaulay codimension 2 singularities. Commun. Algebra 38(2), 454–495 (2010)
    Frühbis-Krüger, A.: Classification of simple space curves singularities. Commun. Algebra 27(8), 3993–4013 (1999)
    Gaffney, T.: Bi-Lipschitz equivalence, integral closure and invariants. In: Manoel, M. (ed.) Proceedings of the 10th International Workshop on Real and Complex Singularities. Universidade de São Paulo, M. C. Romero Fuster, Universitat de Valencia, Spain, C. T. C. Wall, University of Liverpool, London Mathematical Society Lecture Note Series (No. 380) (2010)
    Gaffney, T., Grulha Jr., N.G., Ruas, M.A.S.: The local Euler obstruction and topology of the stabilization of associated determinantal varieties (2017). arXiv:1611.00749 [math.AG]
    Greuel, G.M., Steenbrink, J.: On the Topology of Smoothable Singularities. In: Proceedings of Symposia in Pure Mathematics, vol. 40, Part 1, pp. 535–545 (1983)
    Lejeune-Jalabert, M., Teissier, B.: Clôture intégrale des idéaux et équisingularité. (French) [Integral closure of ideals and equisingularity] With an appendix by Jean-Jacques Risler. Ann. Fac. Sci. Toulouse Math. (6) 17(4), 781–859 (2008)
    Mostowski, T.: A criterion for Lipschitz equisingularity. Bull. Polish Acad. Sci. Math. 37(1—-6), 109–116 (1989). (1990)
    Nuño-Ballesteros, J.J., Oréfice-Okamoto, B., Tomazella, J.N.: The vanishing Euler characteristic of an isolated determinantal singularity Israel. J. Math. 197(1), 475–495 (2013)
    Pereira, M.S.: Variedades Determinantais e Singularidades de Matrizes. Tese de Doutorado, ICMC-USP (2010). http://www.teses.usp.br/teses/disponiveis/55/55135/tde-22062010-133339/en.php
    Pham, F., Teissier, B.: Fractions lipschitziennes d’une algèbre analytique complexe et saturation de Zariski. Centre Math. l’École Polytech, Paris (1969)
    Pham, F.: Fractions lipschitziennes et saturation de Zariski des algèbres analytiques complexes. Exposé d’un travail fait avec Bernard Teissier. Fractions lipschitziennes d’une algèbre analytique complexe et saturation de Zariski, Centre Math. lÉcole Polytech., Paris, 1969. Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 2, pp. 649–654. Gauthier-Villars, Paris (1971)
    Ruas, M.A.S., Pereira, M.S.: Codimension two determinantal varieties with isolated singularities. Math. Scand. 115(2), 161–172 (2014)
    Schaps, M.: Deformations of Cohen–Macaulay schemes of codimension 2 and nonsingular deformations of space curves. Am. J. Math. 99, 669–684 (1977)
    Wahl, J.: Smoothings of normal surface singularities. Topology 20, 219–246 (1981)
    Zariski, O.: General theory of saturation and of saturated local rings. II. Saturated local rings of dimension 1. Am. J. Math. 93, 872–964 (1971)
    Zhang, X.: Chern-Schwartz-MacPherson Class of Determinantal Varieties (2016). arXiv:1605.05380 [math.AG]